# SDR HEEA968469

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6100U
- Make and model: Snias AS350B2
- Aircraft serial: 2863
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Inoperative
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER INOPERATIVE. FOUND V101 CAVITY DRAWING EXCESSIVE CURRENT.  REPLACED V101 CAVITY OSCILLATOR.  ALSO REPLACED RM401 AND RM402 RESISTOR CAPACITOR NETWORKS TO COMPLY WITH MOD 7 AND INSTALLED HEAT SINK ON Q415 TRANSISTOR TO COMPLY WITH MOD 6.  INSPECTED AND BENCH CHECKGOOD.
